# SDR KCSA201210131204

- Difficulty date: October 13, 2012
- Submitted: October 13, 2012
- Operation: Air carrier
- Aircraft: N792CK
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 80,850 hours, 15,076 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER SIDE OF STRUT, INTERNAL SKIN FIREWALL DAMAGED ON INBOARD SIDE AT NAC STA 215.9.
